# SDR CA991209053

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010193
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 25,612 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TAXI, HYDRAULIC FLUID WAS SEEN LEAKING FROM THE RIGHT ENGINE NACELLE AREA.  MAINTENANCE FOUND A LEAK IN THE HYDRAULIC LINE FOR THE NR 2 SPOILER UNLOADING VALVE.
